# SDR SWAA2022020108457

- Difficulty date: August 23, 2017
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N225WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34333
- Aircraft time: 41,871 hours, 24,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN INTERCOSTAL CRACKED AT STA 328-12' RBL 31. / REMOVED CRACKED INTERCOSTAL AT STA 328-12'; DRILLED AND INSTALLED NEW NACHINED INTERCOSTAL I/A/W BOEING DRAWING 141A5410; REVA AND B737 SRM 51-40-02; PARA 7.D. INSTALLED 2 EA NUTPLATES FOR FLOORBOARD ATTACH I/A/W B737 SOPM 20-50-12.
